Les ensembles de van der Corput
Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 19 (1977-1978) no. 1, Talk no. 12, 5 p.
@article{SDPP_1977-1978__19_1_A9_0,
     author = {Mend\`es France, Michel},
     title = {Les ensembles de van der Corput},
     journal = {S\'eminaire Delange-Pisot-Poitou. Th\'eorie des nombres},
     publisher = {Secr\'etariat math\'ematique},
     volume = {19},
     number = {1},
     year = {1977-1978},
     note = {talk:12},
     zbl = {0405.10033},
     language = {fr},
     url = {http://www.numdam.org/item/SDPP_1977-1978__19_1_A9_0}
}
Mendès France, Michel. Les ensembles de van der Corput. Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 19 (1977-1978) no. 1, Talk no. 12, 5 p. http://www.numdam.org/item/SDPP_1977-1978__19_1_A9_0/

[1] Bertrandias (J.-P.). - Suites pseudo-aléatoires et critères d'équirépartition modulo 1 , Compositio Math., Groningen, t. 16, 1964, p. 23-28. | Numdam | MR 170880 | Zbl 0207.05801

[2] Furstenberg (H.). - Ergodic behavior of diagonal measures and a theorem of Szemerédi on arithmetical progressions, J. Analyse math., Jérusalem, t. 31, 1977, p. 204-256. | MR 498471 | Zbl 0347.28016

[3] Kamae (T.) and Mendès France (M.). - Van der Corput's difference theorem, Israel J. Math. (soumis pour publication). | Zbl 0396.10040

[4] Sàrközy (A.). - On difference sets of sequences of integers I, Acta math. Acad. Sc. Hungar. (à paraître). | MR 466059 | Zbl 0387.10033

[5] Sàrközy (A.). - On difference sets of sequences of integers II, Ann. Univ. Sc. Budapest Ëotvos (à. paraître). | Zbl 0413.10051

[6] Sàrközy (A.). - On difference sets of sequences of integers III, (à paraître). | Zbl 0387.10034

[7] Stewart (C.) and Tijdeman (R.). - On infinite difference sets of sequences of integers, Canadian J. Math. (à paraître). | MR 546946